# SDR DALA2017083006451

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 68,516 hours, 13,366 cycles
- Engine: Ge CF680C2B8F
- Engine time: 60,049 hours, 12,377 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ATB TO ATL DUE TO A RIGHT ENGINE EEC CONTROL MESSAGE. MTC FOUND FADEC FAULT 155-23 FMV DISAGREE ON RIGHT EEC. CREW CONTACTED DISPATCH AND MC AND DECISION WAS MADE TO RETURN TO ATL.  MTC REPLACED EEC AND HMU. PERFORMED ENGINE RUNS WITH NO FAULTS. A/C RTS.
